# SDR USAA2012031600011

- Difficulty date: March 11, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 35,806 hours, 20,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU PUTTING OIL SMELL INTO CABIN (STRONG FISHY SMELL).  ACCOMPLISHED JOBCARD 26L00021001, 26L00021002 AND 26L31049009 AND FOUND APU TO BE BAD.  REMOVED AND REPLACED APU FOR OIL ISSUES.  OPS CHECKED GOOD AND NO ODORS NOTED.  SUP WILL SUBMIT APU TEARDOWN REPORT UPON RECEIPT.  HONEYWELL COULD NOT CONFIRM REASON FOR REMOVAL.  NO ROOT CAUSE WAS IDENTIFIED, HOWEVER ECS DECONTAMINATION AND NEW FILTERS MAY HAVE CLEARED SOURCE OF ODOR.  NO FURTHER ISSUES TO DATE.
